MathSciNet Relay Station
MathSciNet bibliographic data
MR1102872 60J25 (73N20 86A17)
Zheng, Xiao Gu Ergodic theorems for stress release processes. Stochastic Process. Appl. 37 (1991), no. 2, 239–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement